# SDR REXA2019112601644

- Difficulty date: October 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R134402
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK: WEAR ON ACCESS PANELS 584GB, 595BB, 699AB, 699CB AND 699BB. (AI)(AD).
WEAR ON ACCESS PANELS 584GB, 595BB, 699AB, 699CB AND 699BB WERE BLENDED OUT PER CRJ 900 SRM 51-12-00-001-001-A01 PAR. 5.B.2. ACCESS 699 BB, 699 CB, 584 GB, AND 599 BB WITH AN ORIGINAL THICKNESS OF 0.100 "AND A MINIMUM OF 0.093" THEREFORE THEY ARE WITHIN LIMITS PER.CRJ 900 SRM 57-51-01-101-A01 PER.4 TABLE 1.  ACCESS 699AB WITH AN ORIGINAL THICKNESS OF 0.100 "REMAINING WITH A 0.050" REMANENT THEREFORE IT IS OUT OF LIMITS PER.CRJ 900 SRM 57-51-01-101-A01 PAR.4 TABLE 1, IT WAS REPLACED PER CRJ 900 SRM 51-40-11-001-001-A01.
